# SDR MWEA050093

- Difficulty date: August 23, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 49,467 hours, 44,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911410347
- Condition: Dented
- Location: Sta 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LEFT SIDE OF FUSELAGE 16 INCHES FROM THE LOWER FORWARD CORNER OF THE POTABLE WATER SERVICE PANEL, STATION 484 BETWEEN LONGERON 22 AND 23.  FABRCATED AND INSTALLED DOUBLER.
